Document Type

Journal Article

Department/Unit

Department of Physics

Title

Review of Feynman’s path integral in quantum statistics: From the molecular schrödinger equation to kleinert

Publication Year

2014

Journal Title

Communications in Computational Physics

Volume number

15

Issue number

4

Publisher

Global Science Press

First Page (page number)

853

Last Page (page number)

894

DOI

10.4208/cicp.140313.070513s

ISSN (print)

18152406

Link to Publisher’s Edition

http://dx.doi.org/10.4208/cicp.140313.070513s

ISSN (electronic)

19917120

This document is currently not available here.

Share

COinS